# SDR DXTA2024112501227

- Difficulty date: November 21, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N380QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800089
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Part number: 76072000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: REPEAT WRITE UP.   EMERGENCY LIGHTING: WITH EMER LTS SWITCH IN THE OFF POSITION, THE FOLLOWING LIGHTS REMAINED ILLUMINATED AND COULD NOT BE EXTINGUISHED: RIGHT WING FORWARD OVER WING LIGHT, EXIT LIGHT AND OVERHEAD LIGHT ABOVE EMERGENCY EXIT, EXIT LIGHT ON FORWARD LAV BULKHEAD, AND AFT RIGHT FLOOR CHANNEL LIGHT. VERIFIED DISCREPANCY AND FOUND NO 4 G SWITCH TRIPPED. RESET G SWITCH AND PERFORMED OPS CHECKS WITH A FAILED RESULT. REMOVED FAILED NO 4 EMER BATTERY BACK G SWITCH AND INSTALLED A NEW I G SWITCH IAW CE-680 AMM 33-50-10. ALL OPS CHECKS GOOD. NO FURTHER DISCREPANCIES NOTED AT THIS TIME.
